I have been on 30 mg for 3 weeks for pretty intense anxiety. I noticed an improvement pretty quickly with minimal side effects but still have significant morning anxiety. Should I go up to 60?
Tammy; Wait for a while yet this medication has not even reached its full blood level which is 6 to 8 weeks and takes it about the same time each day.It's great your feeling somewhat better but give it a bit more time then if you need to increase you have time to do so.Don't add anything to it over the counter or prescription unless the doctor tells you to.And when and if you get well enough to come off of this it can be done without all the withdrawal that people used to get or the ones that just stop their medication.You take your time and taper off slowly with the doctors help it's no worse than any other medication. When we need something like this to do the trick don't even think of trying other things that most don't do near as well on if at all.or been tested by the FDA. stick with your doctors order. Chuck1957
Hi Tammy, I have been on Cymbalta 60mg for almost 6 years. Right after being diagnosed with Multiple Scelerosis and Lupus, I became very very depressed and experienced terrible anxieties. It was helping but not enough so my Dr. Added Pristique once day on top of Cymbalta 60mg once daily. The two together have been a great help and improvement for me. I would talk to my Dr. About trying this together because it's been helping me for almost 6 years now. My family Dr. And my Multiple Scelerosis Dr. Have both told me that I will more than likely be on these two meds ALWAYS. Best of luck, hope this helps you in some way!!! May God Bless & Watch Over You Always.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Feb 2010 • 7 answers
Posted 11 Jan 2011 • 2 answers
Posted 18 Jan 2012 • 2 answers
Posted 11 Apr 2013 • 18 answers
Posted 1 May 2014 • 3 answers